Connected End Anti-Fuzzy Equitable Dominating Set In Anti-Fuzzy Graphs

Janofer K, S.Firthous Fatima

Abstract


In this paper, the notion of connected end anti-fuzzy equitable dominating set of an anti-fuzzy graph is discussed. The connected end anti-fuzzy equitable domination number for some standard graphs are obtained. The relation between anti-fuzzy equitable domination number, end anti-fuzzy equitable domination number and connected end anti-fuzzy equitable domination number are established. Theorems related to these parameters are stated and proved.

Keywords


Dominating set, end anti-fuzzy equitable dominating set, connected end anti-fuzzy equitable dominating set

Full Text:

PDF

References


M.Akram, Anti fuzzy structures on graphs, Middle East Journal of Scientific Research, 11(12) (2012), 1641-1648.

S. Firthous Fatima, K. Janofer, Anti-Fuzzy Equitable Dominating Set in Anti-Fuzzy Graphs, Journal of Xidian University, 14(3) 2020, 502-507.

S. Firthous Fatima, K. Janofer, Connected anti-fuzzy equitable dominating set in anti-fuzzy graphs, Advances in Mathematics: Scientific Journal 9 (2020), no.12, 1–8.

S. Firthous Fatima, K. Janofer, End anti-fuzzy equitable dominating sets in anti-fuzzy graphs, Proceeding of International Conference on Emerging Trends on Science, Technology and Mathematics (ICETSTM 2021), 420-423.

M.Ismayil and M.Ali., An algorithm for finding complementary nil dominating set in a fuzzy graph, New Trends in Mathematical Sciences, 5(3)(2017), 1-6.

R. Muthuraj, A. Sasireka, Domination on Anti Fuzzy Graph, International Journal of Mathematical Archive, 9(5) (2018), 82-92.

J. H. Hattingh and M. H. Henning, Characterization of trees with equal domination parameters, Journal of graph theory, 34(2000), 142-153.

K. B. Murthy and Puttaswamy, “The End equitable Domination in Graph”, Journal of Computer and Mathematical sciences, 6(10)(2015), 552-563.

Rosenfeld A (1975) Fuzzy graphs. In: Zadeh LA, Fu KS, Shimura M (eds) Fuzzy sets and their applications. Academic Press, New York, pp 77–95

A. Somasundaram, S. Somasundaram, Domination in fuzzy graphs, Pattern Recognit. Let., 19(9) (1998), 787-791.

R. Seethalakshmi, R. B. Gnanajothi, Operations on Anti-fuzzy graphs, Mathematical Sciences International Research Journal, 5(2) (2016), 210-214.

V. Swaminathan, K.M. Dharmalingam, Degree Equitable Domination on Graphs, Kragujevac Journal of Mathematics, Volume 35, Number 1, 2011, pp.177-183.

S.Y.Mohamed, A.M.Ali, Energy of Spherical Fuzzy Graphs, Advances in Mathematics: Scientific Journal 9 (2020), no.1, 321–332.

L. A. Zadeh: Fuzzy sets, Information Sciences, 8 (1965), 338-353.




DOI: http://dx.doi.org/10.23755/rm.v47i0.861

Refbacks

  • There are currently no refbacks.


Copyright (c) 2023 Janofer K, S.Firthous Fatima

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Ratio Mathematica - Journal of Mathematics, Statistics, and Applications. ISSN 1592-7415; e-ISSN 2282-8214.